# SDR SWAA2022013131868

- Difficulty date: August 17, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,376 hours, 8,087 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER SLIDING SEAL CRACKED / R&R'D R/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31
